# SDR HEEA967581

- Difficulty date: July 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N60951
- Make and model: Snias AS350B2
- Aircraft serial: 2771
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump,Fuel
- Part number: P94B12208
- Condition: Defective
- Location: Rt Boost
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN RIGHT HAND BOOST PUMP IS TURNED ON, FUSE BLOWS.
